Bayesian methods for categorical data under informative general censoring
CARLOS DANIEL MIMOSO PAULINO, CARLOS ALBERTO DE BRAGANÇA PEREIRA
Biometrika · 1995 · Volume 82 · Issue 2
Abstract
This paper develops a Bayesian approach to the problem of incomplete categorical data informatively censored where the reported sets are not restricted to follow any specific pattern. It generalises that introduced by Paulino & Pereira (1992) in not requiring a censoring pattern by partitions of the set of sampling categories. Some extensions are also discussed.
Enable JavaScript for citation tools and additional paper interactions.